# SDR IPXA2020030952895

- Difficulty date: February 23, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 86,131 hours, 16,185 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Block
- Part number: AEA7051501
- Condition: Corroded
- Location: Clg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CCENTER LANDING GEAR PILLOW BLOCK R/H AFT HOLE HAS CORROSION.REPAIRED CORRODED CENTER GEAR PILLOW BLOCK R/H AFT HOLE IAW SRM 53-40-14 REPAIR 1 FIG. 201. (MINOR)
